BibTeX record journals/siamsc/GlimmGKLLSYYZ04

download as .bib file

@article{DBLP:journals/siamsc/GlimmGKLLSYYZ04,
  author    = {James Glimm and
               John W. Grove and
               Yonghee Kang and
               Taewon Lee and
               Xiaolin Li and
               David H. Sharp and
               Yan Yu and
               Kenny Ye and
               Ming Zhao},
  title     = {Statistical Riemann Problems and a Composition Law for Errors in Numerical
               Solutions of Shock Physics Problems},
  journal   = {{SIAM} J. Sci. Comput.},
  volume    = {26},
  number    = {2},
  pages     = {666--697},
  year      = {2004}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics